# SDR DL72S000971

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 63,655 hours, 48,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 11437
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT CARGO DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED M957 BATTERY PACK.  EMERGENCY LIGHTS OPS GOOD.
